# SDR ASAA2024071551700

- Difficulty date: July 15, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 63,514 hours, 18,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR COROSION ON FUSELAGE AND AROUND BLOWER MOTOR EXHAUST. (REF ALASKA CARD NUMBER N/R-00029, HAECO N/R# 9929). GROUNDED - YES. REMOVED REPAIR I.A.W B737-800 SRM 51-40-02, CORROSION FOUND TO BE ON REPAIR PARTS ONLY REPAIR PARTS OUT OF LIMITS WITH MATERIAL LOSS OF 100% I.A.W B737-800 SRM 53-00-0, NO CORROSION NOTED ON FUSELAGE SKIN IN REPAIR AREA, FUSELAGE SKIN IN REPAIR AREA, FABRICATED AND INSTALLED NEW REPAIR PARTS (DOUBLER, TRIPLER, FILLER) I.A.W B737-800 SRM 53-0-01-2R-3, TOP COATED THE EXTERNAL SURFACE OF THE REPAIR I.A.W B737-800 AMM 51-21-00/701. CATEGORY B REPAIR WITH INSPECTON THRESHOLD 50.000 FLIGHT CYCLES WITH INTERNAL 5.000 FLIGHT CYCLES, CAT B REPAIR SUBMITTED TO ENGINEERING FOR TRACKING, THIS CLOSES THE DEFECT.
